# SDR HEEA060058

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009000046A
- Condition: Debonding
- Location: Main Rotor
- Part time: 13,125 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE HAS SKIN DEBONDING CENTER AT STATION 52 ON THE UPPER SURFACE.
